# SDR 2006UALA00384

- Difficulty date: March 4, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 38,760 hours, 28,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 277 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BS 277 STR 11L INTERCOSTAL UPPER U-SHAPE CLIP CRACKED IN INBD RADIUS.   REMOVED CLIP, FABRICATED & INSTALLED REF BAC DWG66-14210 & SRM 51-40-02.
